# SDR GTIA0800085

- Difficulty date: November 30, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 11,129 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: 2562
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HAD ZERO PRESSURE.
